# SDR MALA000530

- Difficulty date: August 15, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: 7271110613
- Condition: Cracked
- Location: Lt Engine Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, LT ENGINE COWL DOOR (P/N 727110-614) CRACKED LOWER RIB.  MAINTENANCE CUT OUT DAMAGE, STOP DRILLED CRACKS ON 613 RIB.  FABRICATED REPAIR DOUBLERS FROM 301 1/4HD, .032(614 RIB) & 301 1/4HD. 020(613 RIB), INSTALLED REPAIRS IAW SRM 51-40-21.
